Open Access
July, 2018 Derived equivalence of Ito–Miura–Okawa–Ueda Calabi–Yau 3-folds
J. Math. Soc. Japan 70(3): 1007-1013 (July, 2018). DOI: 10.2969/jmsj/76827682


We prove derived equivalence of Calabi–Yau threefolds constructed by Ito–Miura–Okawa–Ueda as an example of non-birational Calabi–Yau varieties whose difference in the Grothendieck ring of varieties is annihilated by the affine line.

Funding Statement

I was partially supported by the Russian Academic Excellence Project “5-100”, by RFBR grants 14-01-00416, 15-01-02164, 15-51-50045, and by the Simons Foundation.


Download Citation

Alexander KUZNETSOV. "Derived equivalence of Ito–Miura–Okawa–Ueda Calabi–Yau 3-folds." J. Math. Soc. Japan 70 (3) 1007 - 1013, July, 2018.


Received: 9 December 2016; Published: July, 2018
First available in Project Euclid: 18 June 2018

zbMATH: 06966971
MathSciNet: MR3830796
Digital Object Identifier: 10.2969/jmsj/76827682

Primary: 14F05 , 14M17

Keywords: Calabi–Yau threefolds , derived equivalences , mutations , simple group of type ${\boldsymbol{G}}_2$

Rights: Copyright © 2018 Mathematical Society of Japan

Vol.70 • No. 3 • July, 2018
Back to Top